Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/298212
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЗуев, Н. М.-
dc.date.accessioned2023-06-07T06:21:29Z-
dc.date.available2023-06-07T06:21:29Z-
dc.date.issued1981-
dc.identifier.citationВестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1981. – № 2. – С. 42-44.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/298212-
dc.language.isoruru
dc.publisherМинск : Издательство БГУ имени В. И. Ленинаru
dc.rightsinfo:eu-repo/semantics/openAccessru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleОценка ковариаций случайных величин, удовлетворяющих условию Крамера и перемешиванию «по Ибрагимову»ru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1981, №2 (май)

Files in This Item:
File Description SizeFormat 
42-44.pdf167,19 kBAdobe PDFView/Open
Show simple item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.